MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEFT ANTEVERTED MODULAR NECK; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS

SMITH & NEPHEW, INC. LEFT ANTEVERTED MODULAR NECK; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS
Model Number 71352116
Medical Device Problem Codes Loose or Intermittent Connection (1371); Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Inadequate Osseointegration (2646); No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was required due to implant loosening.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
LEFT ANTEVERTED MODULAR NECK
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6668522
Report Number1020279-2017-00476
Device Sequence Number2059412
Product Code MEH
UDI-Device Identifier03596010619556
UDI-Public03596010619556
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K081124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model Number71352116
Device Catalogue Number71352116
Device Lot Number12KTM0012G
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer06/06/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR